Alert archive / Wisconsin / River Flood Watches in 2021

River Flood Watch 7, NWS La Crosse, WI

August 28, 2021Crawford County, Wisconsin

NWS La Crosse, WI issued this river flood watch at Aug 28, 2021, 10:46 AM CDT for Crawford County, Wisconsin. It took effect at Aug 30, 2021, 4:00 AM CDT. It was in force for .

The area

The outline as issued.

The facts

Issued
Aug 28, 2021, 10:46 AM CDT (15:46 UTC)
In effect from
Aug 30, 2021, 4:00 AM CDT
Expired
Aug 29, 2021, 9:38 AM CDT
In force
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Flood severity
None

County Crawford County, WI

The radar

The La Crosse radar (KARX), 76 km from the middle of the area, began a volume at 15:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Kickapoo River at Steuben (STEW3). The gauge peaked at 11.93 ft at Aug 30, 2021, 8:00 AM CDT.

actionminormoderate810121408/2808/2908/30
Action stage
10 ft
Minor stage
12 ft
Moderate stage
13 ft
Major stage
15 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05410490, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

736 
WGUS63 KARX 281546
FFAARX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
1046 AM CDT Sat Aug 28 2021

...The National Weather Service in La Crosse WI has issued a Flood 
Watch for the following rivers in Wisconsin...

  Kickapoo River at Steuben affecting Crawford County.

For the Kickapoo River...including Ontario, La Farge, Viola, 
Readstown, Soldiers Grove, Gays Mills, Steuben...flooding is 
possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

&&


WIZ054-290000-
/O.NEW.KARX.FL.A.0007.210830T0900Z-210901T1424Z/
/STEW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1046 AM CDT Sat Aug 28 2021

The National Weather Service in La Crosse has issued a

* Flood Watch for
  the Kickapoo River at Steuben.
* From late Sunday night to late Wednesday morning.
* At 9:45 AM CDT Saturday the stage was 10.2 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Monday morning.
* Impact...At 12.0 feet, Water starts to affect business and 
  residences and minor flooding affects lowlands and lower roads.
* Impact...At 12.5 feet, Water reaches the bottom support beams of 
  the bridge.


&&

LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091
      4328 9086

$$

Kurz
5 follow-up statements
978 
WGUS63 KARX 281844
FFAARX

Flood Watch
National Weather Service La Crosse WI
144 PM CDT Sat Aug 28 2021

...The Flood Watch continues for the following rivers in Wisconsin...

  Kickapoo River at Steuben affecting Crawford County.

For the Kickapoo River...including Ontario, La Farge, Viola, 
Readstown, Soldiers Grove, Gays Mills, Steuben...flooding is 
possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued this evening at 945 PM CDT.

&&


WIZ054-290245-
/O.CON.KARX.FL.A.0007.210830T0900Z-210901T1424Z/
/STEW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
144 PM CDT Sat Aug 28 2021

The Flood Watch continues for
  the Kickapoo River at Steuben.

* From late Sunday night to late Wednesday morning.
* At 12:45 PM CDT Saturday the stage was 11.0 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached early Monday morning.
* Impact...At 12.0 feet, Water starts to affect business and 
  residences and minor flooding affects lowlands and lower roads.
* Impact...At 12.5 feet, Water reaches the bottom support beams of 
  the bridge.
* Impact...At 13.0 feet, Bridge Street near the gage begins to flood 
  and Highway 179 may be threatened.


&&

LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091
      4328 9086

$$

Shea
828 
WGUS63 KARX 290056
FFAARX

URGENT - IMMEDIATE BROADCAST REQUESTED
Flood Watch
National Weather Service La Crosse WI
756 PM CDT Sat Aug 28 2021

...The Flood Watch continues for the following rivers in Wisconsin...

  Kickapoo River at Steuben affecting Crawford County.

For the Kickapoo River...including Ontario, La Farge, Viola, 
Readstown, Soldiers Grove, Gays Mills, Steuben...flooding is 
possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued late tonight at 400 AM CDT.

&&


WIZ054-290900-
/O.EXT.KARX.FL.A.0007.210830T1200Z-210901T0712Z/
/STEW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
756 PM CDT Sat Aug 28 2021

The Flood Watch continues for
  the Kickapoo River at Steuben.

* From Monday morning to early Wednesday morning.
* At 6:45 PM CDT Saturday the stage was 11.3 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Monday morning.
* Impact...At 12.0 feet, Water starts to affect business and 
  residences and minor flooding affects lowlands and lower roads.
* Impact...At 12.5 feet, Water reaches the bottom support beams of 
  the bridge.
* Impact...At 13.0 feet, Bridge Street near the gage begins to flood 
  and Highway 179 may be threatened.


&&

LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091
      4328 9086

$$

Peters
102 
WGUS63 KARX 290112
FFAARX

Flood Watch
National Weather Service La Crosse WI
812 PM CDT Sat Aug 28 2021

...The Flood Watch continues for the following rivers in Wisconsin...

  Kickapoo River at Steuben affecting Crawford County.

  Yellow River at Necedah affecting Juneau County.

For the Kickapoo River...including Ontario, La Farge, Viola, 
Readstown, Soldiers Grove, Gays Mills, Steuben...flooding is 
possible.
For the Yellow River...including Necedah...flooding is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued Sunday morning at 900 AM CDT.

&&


WIZ043-291400-
/O.CON.KARX.FL.A.0006.210830T1132Z-210902T1030Z/
/NCAW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT Sat Aug 28 2021

The Flood Watch continues for
  the Yellow River at Necedah.

* From Monday morning to early Thursday morning.
* At 6:00 PM CDT Saturday the stage was 11.0 feet.
* Flood stage is 15.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Monday morning.


&&

LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009

$$

WIZ054-291400-
/O.CON.KARX.FL.A.0007.210830T1200Z-210901T0712Z/
/STEW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
812 PM CDT Sat Aug 28 2021

The Flood Watch continues for
  the Kickapoo River at Steuben.

* From Monday morning to early Wednesday morning.
* At 6:45 PM CDT Saturday the stage was 11.3 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached Monday morning.
* Impact...At 12.0 feet, Water starts to affect business and 
  residences and minor flooding affects lowlands and lower roads.
* Impact...At 12.5 feet, Water reaches the bottom support beams of 
  the bridge.
* Impact...At 13.0 feet, Bridge Street near the gage begins to flood 
  and Highway 179 may be threatened.


&&

LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091
      4328 9086

$$

Peters
979 
WGUS63 KARX 290848
FFAARX

Flood Watch
National Weather Service La Crosse WI
348 AM CDT Sun Aug 29 2021

...The Flood Watch continues for the following rivers in Wisconsin...

  Kickapoo River at Steuben affecting Crawford County.

  Yellow River at Necedah affecting Juneau County.

For the Kickapoo River...including Steuben...flooding is possible.
For the Yellow River...including Necedah...flooding is possible.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you are in the watch area, remain alert to possible flooding.

Additional river and weather information is available at 
www.weather.gov/lacrosse.

The next statement will be issued this afternoon at 1200 PM CDT.

&&


WIZ043-291700-
/O.CON.KARX.FL.A.0006.210830T1132Z-210902T1030Z/
/NCAW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
348 AM CDT Sun Aug 29 2021

The Flood Watch continues for
  the Yellow River at Necedah.

* From Monday morning to early Thursday morning.
* At 2:00 AM CDT Sunday the stage was 11.1 feet.
* Flood stage is 15.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached tomorrow morning.


&&

LAT...LON 4396 9003 4395 9006 4415 9014 4415 9009

$$

WIZ054-291700-
/O.CON.KARX.FL.A.0007.210830T1200Z-210901T0712Z/
/STEW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
348 AM CDT Sun Aug 29 2021

The Flood Watch continues for
  the Kickapoo River at Steuben.

* From Monday morning to early Wednesday morning.
* At 2:45 AM CDT Sunday the stage was 11.5 feet.
* Flood stage is 12.0 feet.
* Flooding is possible.
* Forecast...Flood stage may be reached tomorrow morning.
* Impact...At 12.0 feet, Water starts to affect business and 
  residences and minor flooding affects lowlands and lower roads.
* Impact...At 12.5 feet, Water reaches the bottom support beams of 
  the bridge.
* Impact...At 13.0 feet, Bridge Street near the gage begins to flood 
  and Highway 179 may be threatened.


&&

LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091
      4328 9086

$$

DTJ
761 
WGUS63 KARX 291438
FFAARX

Flood Watch
National Weather Service La Crosse WI
938 AM CDT Sun Aug 29 2021

...The Flood Watch is replaced with a River Flood Warning for the 
following rivers in Wisconsin...

  Kickapoo River at Steuben affecting Crawford County.

WIZ054-291545-
/O.CAN.KARX.FL.A.0007.210830T1200Z-210829T1438Z/
/STEW3.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
938 AM CDT Sun Aug 29 2021

The Flood Watch is cancelled for
  the Kickapoo River at Steuben
  and has been replaced with a Flood Warning.

* At 8:45 AM CDT Sunday the stage was 11.6 feet.
* Flood stage is 12.0 feet.
* Forecast...Flood stage is expected to be reached late tonight.


&&

LAT...LON 4327 9082 4308 9085 4306 9092 4315 9091
      4328 9086

$$

ARX

What forecasters said that day

The local office's own words before this river flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this river flood watch went out at Aug 28, 6:22 AM CDT, 4 hours 24 minutes earlier.

Area forecast discussion, Aug 28, 6:22 AM CDT, 4 hours 24 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
622 AM CDT Sat Aug 28 2021

.SHORT TERM...(Today and tonight)
Issued at 345 AM CDT Sat Aug 28 2021

Forecast concerns in the short term will continue to be additional
thunderstorm development on already saturated soils, the
potential for severe weather and additional flash flooding (see
hydro section).

Rainfall over the last 24hrs has been plentiful with the highest
concentration along the MN/IA border across Dodge, Mower, Mitchell,
Howard, Floyd, and Chickasaw counties with 3 to as much at 8 to 10
inches of rainfall based on radar estimates.  The heavy rain extends
across southeast MN into western and north central WI with 2 to 5
inches.

Convection is ongoing with a flash flood watch in effect until 9am.
The low level jet per local vertical wind profiler is around 35kts
and forecast to increase 35 to 45kts.  Through the early morning
hours, the low level winds veer slightly with precipitable water
values of 2 to 2.5 inches at 06Z are progged to shift more into
western and southern WI with 1.5 to 2 inches that also extend
southward.  Although SBCAPE around 2500J/kg has been suppressed to
the south, MLCAPE of 2500-3500 J/kg is feeding into the storms as a
parade of shortwaves continue to travel from southwest to northeast
within the broader trough.  At 1am a boundary was still located
across northern Iowa, re-inforced by the convection with a secondary
boundary farther north near Winona toward Wautoma.

The short term CAMs trend toward a shift in convection east
southeast of where the heavy rain fell, however a few showers and
thunderstorms continue to bubble up through the morning.  Meanwhile
the attention then turns to the upstream shortwaves over the Dakotas
into western Nebraska which are forecast to develop into an MCS
across Minnesota which is forecast to drop southeastward Saturday
night with the advance of the trough and a cold frontal passage. Of
additional concern Saturday will be will be if additional storms
develop on the remnant boundary over northern Iowa. Deep layer
shear increases to 55 to 75kts in MPX's area by 00Z and 35 to
55kts along and north of I90 by 06Z. High temperatures are
forecast to warm into the 80s with dewpoints in the 70s.
Uncomfortable with humid conditions and heat index values in the
90s.  Instability builds during the day becoming highly unstable
with MUCAPE values of 3000-5000 J/kg and MLCAPE of 3000J/kg
decreasing to 1500J/kg overnight. Damaging winds, hail, locally
heavy rain, and isolated tornadoes will all be possible with the
convective complex. The day1 SPC outlook clips our northwestern
counties with an enhanced risk with areas along and north of I90
in the slight risk. This seem reasonable, however will need to
assess boundaries and instability due to the recent rains should
addition focus for storms be present.

.LONG TERM...(Sunday through Friday)
Issued at 345 AM CDT Sat Aug 28 2021

The front is generally through much of the area Sunday morning,
however it may linger over the far southeast. Highs Sunday should
only be in the 70s to lower 80s. Showers chances may return to the
south Monday afternoon with zonal flow. Monday night, the ridge
amplifies over the western Plains and we may see a ripple in the
flow aloft into Tuesday. Meanwhile, the tropical system has lifted
north into the TN River Valley area. Fortunately, this system
remains to our southeast as the ridge continues to builds in
through Wednesday. The ridge breaks down Thursday and Friday with
rain chances returning.

&&

.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 622 AM CDT Sat Aug 28 2021

Main taf concerns are shower/storm chances this evening and into
tonight. VFR conditions are expected to prevail this morning into
the afternoon hours at both RST/LSE taf sites. Then...surface
cold front is expected to move across the area and be the focus
for showers/storms tonight. Timing of the convection appears to
be around 03z to 04z at taf sites. There are hints the
ceilings/visibilities may lower into MVFR or IFR conditions
underneath the stronger shower/storms tonight. At this time...have
not introduced MVFR/IFR conditions based on the stronger
convection may be north of the taf sites.

&&

.HYDROLOGY...
Issued at 345 AM CDT Sat Aug 28 2021

Widespread rainfall of 1 to 3 inches of additional rainfall fell
Friday with bands of 3 to 10 inches. The heavy bands were noted
over parts of southeast MN and northeast Iowa, but also included
were Clark and Vernon Counties in WI. Record rainfall fell at
Rochester with 3.51 inches, breaking the daily record previously
set in 1946 with 1.43 inches. At La Crosse, the rainfall was
estimated at 2.52 inches based on local observers. The current
flash flood watch goes until 9am. Will adjust the flood watch to
only include the counties with additional rain this morning. Due
to the ongoing hydro issues, will confer with the dayshift to
assess potential for an additional flash flood watch for
additional rainfall tonight. Our highest rainfall amounts are
expected north of I90. The system is progressive, however many
locations will not be able to tolerate much in the way of
rainfall.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Flash Flood Watch until 9 AM CDT this morning for WIZ054-055.

MN...None.
IA...None.
&&

SHORT TERM...Zapotocny
LONG TERM...Zapotocny
AVIATION...DTJ
HYDROLOGY...Zapotocny
Hazardous weather outlook, Aug 28, 4:47 AM CDT, 5 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service La Crosse WI
447 AM CDT Sat Aug 28 2021

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-
032>034-041>044-053>055-061-291400-
Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette-
Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston-
Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau-
Adams-Vernon-Crawford-Richland-Grant-
447 AM CDT Sat Aug 28 2021

This Hazardous Weather Outlook is for portions of southeast
Minnesota...northeast Iowa and southwest into central Wisconsin.

.DAY ONE...Today and Tonight

Isolated storm chances continue this morning and this afternoon,
with more widespread thunderstorm activity tonight. The isolated
storms today will mainly have heavy rainfall, lightning, and
gusty winds as the primary hazards. Late this afternoon and
tonight, a line of severe storms may progress southeast from
central Minnesota and possibly a line from western Iowa into the
outlook area. The main threats will be damaging winds and locally
heavy rain, however they may also contain large hail and an
isolated tornado. If the storms repeat across the same areas,
flooding will continue to be a concern.

Some locations will see heat index values increase to near 95
today.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

Thunderstorms are possible Thursday and Friday, however it is too
early to determine if they will be severe weather.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed across parts of southeast
Minnesota, northeast Iowa, and west central Wisconsin tonight.

.EMERGENCY MANAGEMENT COORDINATION...

No webinar is scheduled.

Zapotocny

In the hours before

Local storm report, Aug 28, 6:21 AM CDT, 4 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 AM CDT SAT AUG 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLOOD            4 SSW SAINT LUCAS       43.01N 91.96W
08/28/2021                   FAYETTE            IA   LAW ENFORCEMENT

            EVACUATED GOULDSBURG COUNTY PARK CAMPERS DUE
            TO THE RIVER RISING OUT OF ITS BANKS.

&&

CZ
Local storm report, Aug 28, 6:23 AM CDT, 4 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 AM CDT SAT AUG 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 AM     FLASH FLOOD      WAUCOMA                 43.06N 92.03W
08/28/2021                   FAYETTE            IA   LAW ENFORCEMENT

            DEPUTIES CLOSED ROADS DUE TO FLASH FLOODING.

&&

CZ
Local storm report, Aug 28, 8:06 AM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
806 AM CDT SAT AUG 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0805 AM     HEAVY RAIN       WADENA                  42.84N 91.66W
08/28/2021  M2.40 INCH       FAYETTE            IA   PUBLIC

0800 AM     HEAVY RAIN       NEW HAMPTON             43.06N 92.32W
08/28/2021  M3.13 INCH       CHICKASAW          IA   MESONET

            MESONET STATION NHMPT NEW HAMPTON.

0800 AM     HEAVY RAIN       2 SE WALTHAM            43.80N 92.85W
08/28/2021  M3.93 INCH       MOWER              MN   COCORAHS

            COCORAHS STATION MN-MW-13 WALTHAM 2.0 SE.

0800 AM     HEAVY RAIN       5 NW EASTMAN            43.21N 91.10W
08/28/2021  M2.92 INCH       CRAWFORD           WI   CO-OP OBSERVER

            CO-OP OBSERVER STATION LYNW3 2.8 E HARPERS
            FERRY.

0759 AM     HEAVY RAIN       MONONA                  43.04N 91.39W
08/28/2021  M2.51 INCH       CLAYTON            IA   MESONET

            MESONET STATION MNNON MONONA.

0759 AM     HEAVY RAIN       1 WSW MCGREGOR          43.02N 91.19W
08/28/2021  M3.28 INCH       CLAYTON            IA   MESONET

            MESONET STATION MGRGR MCGREGOR.

0759 AM     HEAVY RAIN       1 SSE GENOA             43.56N 91.22W
08/28/2021  M2.90 INCH       VERNON             WI   MESONET

            MESONET STATION GW0294 GENOA.

&&
Local storm report, Aug 28, 8:08 AM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
808 AM CDT SAT AUG 28 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 AM     HEAVY RAIN       SAINT ANSGAR            43.38N 92.92W
08/28/2021  M7.58 INCH       MITCHELL           IA   CO-OP OBSERVER

            CO-OP OBSERVER STATION SANI4 ST ANSGAR.

0755 AM     HEAVY RAIN       3 E ELMA                43.25N 92.38W
08/28/2021  M7.55 INCH       HOWARD             IA   MESONET

            MESONET STATION 7819D 3 E ELMA.

0745 AM     HEAVY RAIN       1 SSW SARATOGA          43.35N 92.42W
08/28/2021  M5.63 INCH       HOWARD             IA   MESONET

            MESONET STATION FW5287 SARATOGA.

0100 AM     HEAVY RAIN       1 E ELDORADO            43.05N 91.81W
08/28/2021  M4.90 INCH       FAYETTE            IA   MESONET

            MESONET STATION EDRI4 ELDORADO 1E - TURKEY
            RIVER.

0700 AM     HEAVY RAIN       3 W FORT ATKINSON       43.15N 91.98W
08/28/2021  M4.60 INCH       WINNESHIEK         IA   COCORAHS

            COCORAHS STATION IA-WH-8 FORT ATKINSON 2.6
            W.

0747 AM     HEAVY RAIN       4 W SARATOGA            43.36N 92.48W
08/28/2021  M4.25 INCH       HOWARD             IA   MESONET

            MESONET STATION EW4652 RICEVILLE.

&&

The office that day

Everything else NWS La Crosse, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 7:38 PM CDTFlash Flood WatchARXCrawford, Richland, Vernon18 hr
Aug 27, 8:03 PM CDTSevere Thunderstorm WarningARXCrawford, Grant42 min
Aug 27, 8:48 PM CDTSevere Thunderstorm WarningARXGrant42 min
Aug 27, 8:59 PM CDTTornado WarningARXGrant31 min
Aug 27, 11:24 PM CDTSpecial Weather StatementARXVernon36 min
Aug 27, 11:31 PM CDTSevere Thunderstorm WarningARXRichland, Vernon59 min
Aug 27, 11:41 PM CDTFlash Flood WarningARXVernon4 hr
Aug 27, 11:53 PM CDTSevere Thunderstorm WarningARXRichland37 min
Aug 28, 1:40 AM CDTSevere Thunderstorm WarningARXCrawford, Richland49 min
Aug 28, 3:15 AM CDTRiver Flood WarningARXLa Crosse, Trempealeau5 days
Aug 28, 4:14 AM CDTRiver Flood WarningARXVernon31 hr
Aug 28, 10:24 AM CDTRiver Flood WarningARXCrawford4 days
Aug 28, 10:38 AM CDTRiver Flood WatchARXJuneau22 hr

Nearby

River Flood Watches in Wisconsin, 2021Every river flood watch in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.